Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 49, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 27, 2007, 4:11 PM EDT for Jackson County, Michigan. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2007, 4:11 PM EDT (20:11 UTC)
- Expired
- Jun 27, 2007, 5:00 PM EDT
- In force
- 49 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Counties, with a storm outline in the text
County Jackson County, MI
The radar
The Detroit radar (KDTX), 97 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 4:45 PM EDT | HAIL 0.5 | 5 N Jackson, MI | DIME SIZED HAIL...BETWEEN 0.5 TO 0.75 INCH IN DIAMETER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 261 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- -37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRR 272025
SVRGRR
MIC075-272100-
/O.NEW.KGRR.SV.W.0049.070627T2011Z-070627T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING...RESENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
411 PM EDT WED JUN 27 2007
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JACKSON COUNTY IN SOUTH CENTRAL MICHIGAN
* UNTIL 500 PM EDT
* AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE ABOUT 15 MILES
WEST OF JACKSON...AND MOVING EAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BERRYVILLE...SPRING ARBOR AND SANDSTONE BY 420 PM EDT
WOODVILLE BY 425 PM EDT
JACKSON BY 430 PM EDT
SOUTH JACKSON AND GILLETTS BY 435 PM EDT
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
DAMAGING WINDS UP TO 60 MILES AN HOUR ARE EXPECTED FROM THIS STORM.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
LAT...LON 4241 8473 4223 8471 4215 8471 4215 8435
4220 8415 4242 8416
$$
OSTUNO1 follow-up statement
000
WWUS53 KGRR 272100
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
501 PM EDT WED JUN 27 2007
MIC075-272111-
/O.EXP.KGRR.SV.W.0049.000000T0000Z-070627T2100Z/
JACKSON MI-
501 PM EDT WED JUN 27 2007
...THE SEVERE THUNDERSTORM WARNING FOR JACKSON COUNTY WILL BE ALLOWED
TO EXPIRE...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER
SEVERE. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 4241 8473 4223 8471 4215 8471 4215 8435
4220 8415 4242 8416
$$
OSTUNOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:23 PM EDT, 48 minutes earlier.
Area forecast discussion, Jun 27, 3:23 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 323 PM EDT WED JUN 27 2007 LATEST UPDATE...ALL EXCEPT AVIATION... .SYNOPSIS...(330 PM EDT WED JUN 27 2007) AREA OF LOW PRESSURE WILL SLIDE INTO WESTERN QUEBEC WITH A COLD FRONT STRETCHING SOUTHWEST THROUGH OSCODA...BIG RAPIDS...AND MILWAUKEE WISCONSIN. A BROKEN LINE OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AHEAD OF THE FRONT ACROSS SOUTHWEST LOWER MICHIGAN...AND MOVING EAST. && .SHORT TERM... (330 PM EDT WED JUN 27 2007) BULK SHEAR VALUES GRADUALLY INCREASE TO 15 TO 25 KNOTS LATE THIS AFTERNOON...HOWEVER THEY QUICKLY VEER NORTHWEST. WEAK CONFLUENT REGION WAS FOCUSED ALONG INTERSTATE 94 CORRIDOR THROUGH 00Z WITH MID LEVEL LAPSE RATES AT 5.5 DEGREES C/KM SUGGESTING AN UNFAVORABLE ENVIRONMENT FOR DAMAGING WINDS. MARGINAL PRESSURE CHANGE HAS BEEN OBSERVED THE PAST FEW HOURS...WITH A CENTER FOCUSED JUST SOUTH OF KALAMAZOO COULD RESULT IN A WAKE LOW ENVIRONMENT. PRECIPITABLE WATER VALUES POKE UP TOWARDS 2 INCHES...THEN SHARPLY FALL BY 02Z THURSDAY. MAIN THREAT THROUGH LATE THIS AFTERNOON AND EARLY EVENING WILL BE WIND AND RAIN. MID LEVEL SUBSIDENCE BEHIND THE FRONT WILL HELP ERODE CLOUDS WITHIN THE BOUNDARY LAYER. MIXED LAYER THURSDAY WILL TAP CONSIDERABLY DRIER AIR...HOWEVER STILL EXPECT A FEW DIURNALLY DRIVEN CUMULUS TO DEVELOP. HIGH PRESSURE WILL SLIDE ACROSS WINNIPEG...ALLOWING WEAK NORTH TO SLIGHTLY NORTHEAST SURFACE WINDS ACROSS SOUTHWEST LOWER MICHIGAN. WEAK DOWNSLOPE EFFECT COULD SETUP WARMEST TEMPERATURES ALONG LAKESHORE THURSDAY AFTERNOON. AS HIGH PRESSURE BUILDS INTO THE GREAT LAKES...EXPECT ENOUGH HEAT RELEASE TO PROVIDE COOL NIGHTS. OVERNIGHT LOWS SHOULD EASILY FALL INTO THE 50S...TO MIDDLE 40S ALONG AND NORTH OF HIGHWAY 10. && .LONG TERM... (330 PM EDT WED JUN 27 2007) THE ISSUE FOR THE EXTENDED PERIOD...SATURDAY JUNE 30 TO WEDNESDAY JULY 4TH...IS THE SHORTWAVE TROUGH MOVING THROUGH AT THE END OF THE PERIOD. UNFORTUNATELY...THERE IS STILL A LOT OF UNCERTAINTY WITH THIS FEATURE AND A CHANCE OF THUNDERSTORMS IS POSSIBLE FOR BOTH TUESDAY AND WEDNESDAY. FOR SATURDAY THROUGH MONDAY...HIGH PRESSURE WILL BRING DRY AND SEASONABLY COOL WEATHER. MORNING LOWS IN THE 40S ARE LIKELY ACROSS THE NORTHERN INTERIOR AGAIN ON SUNDAY MORNING AFTER A COOL MORNING SATURDAY. IT SHOULD BEGIN TO WARM UP ON MONDAY AS THE SFC RIDGE MOVES EAST AND RETURN FLOW BEGINS. THE GFS HAS BEEN CONSISTENTLY SHOWING MCS ACTIVITY OVER THE UPPER MIDWEST ON MONDAY...SHIFTING INTO LOWER MICHIGAN DURING TUESDAY AND WEDNESDAY. HOWEVER...RUN TO RUN CONSISTENCY ON THE DETAILS ARE NOT GOOD...AND THERE HAS BEEN DISAGREEMENT WITH THE OPERATIONAL GFS AND THE ECMWF. THE 12Z GFS HAS TRENDED CLOSER TO THE ECWMF...WHICH WOULD KEEP MORE RIDGING IN FOR TUESDAY...THEN BRING THE MAIN BATCH OF CONVECTION THROUGH ON THE FOURTH OF JULY. SO WITH THAT IN MIND...WILL BUMP UP MAXES ON TUESDAY AND CONTINUE CHANCE POPS INTO WEDNESDAY. && .AVIATION...(130 PM EDT WED JUN 27 2007) TWO ROUNDS OF WEATHER TO EXPRESS IN THE 18Z TAFS...BOTH IN THE FIRST FEW HOURS. FIRST BATCH OF TSRA ATTM IS ASSOCIATED WITH THE REMNANT UPPER LOW CIRCULATION AND WILL CONTINUE FROM LAN TO AZO NEXT HOUR OR TWO THEN THE COLD FRONT MOVES THROUGH BETWEEN 19 AND 22Z...BRINGING MORE SHOWERS AND THUNDERSTORMS. SOME STRATUS WITH CEILINGS AROUND 3000 FEET ATTEND THE FRONT. THINGS SHOULD FINALLY START TO CLEAR OUT AFTER 23Z AS MUCH DRIER AIR BEHIND THE FRONT MOVES IN. && .MARINE... (330 PM EDT WED JUN 27 2007) WINDS WILL GRADUALLY SHIFT TO THE WEST AND NORTHWEST BEHIND FRONTAL PASSAGE. COLD AIR ADVECTION WILL KICK WAVES TO AROUND 2 TO 4 FEET. RIP CURRENTS MAY BE POSSIBLE ALONG BREAKPOINTS THURSDAY WITH A SEMI-PARALLEL WIND COMPONENT. && .HYDROLOGY... (330 PM EDT WED JUN 27 2007) PRECIPITABLE WATER VALUES HAVE RISEN TO NEAR 2 INCHES AHEAD OF THE FRONT. SLOW MOVING SHOWERS AND THUNDERSTORMS...WITH OCCASIONAL NEW DEVELOPMENT OVER ALREADY MOIST SOILS FROM EARLIER SHOWERS...COULD RESULT IN LOCALIZED FLOODING. PONDING OF WATER IN LOW LYING AREAS AND/OR URBAN AND SMALL STREAM FLOODING COULD OCCUR IN ANY PERSISTENT DOWNPOURS THROUGH THIS AFTERNOON AND EARLY EVENING. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SHORT TERM: BEACHLER LONG TERM: OSTUNO AVIATION: OSTUNO MARINE: BEACHLER HYDROLOGY: BEACHLER
Hazardous weather outlook, Jun 27, 12:20 PM EDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1220 PM EDT WED JUN 27 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-281000- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1220 PM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF THE COLD FRONT THIS AFTERNOON AND EVENING FOR SOUTHWEST LOWER MICHIGAN. THUNDERSTORMS WILL MOVE EAST AT ABOUT 15 TO 25 MPH. LOCALLY HEAVY RAINFALL...BRIEF WIND GUSTS TO 40 MPH...AND CLOUD TO GROUND LIGHTNING WILL CONTINUE TO BE HAZARDS THIS AFTERNOON AND EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON OR TONIGHT. LMZ844>849-281000- ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND- HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL- WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE- 1220 PM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF THE COLD FRONT THIS AFTERNOON AND EVENING FOR THE NEARSHORE WATERS OF LAKE MICHIGAN FROM MANISTEE SOUTH TO ST JOSEPH. THUNDERSTORMS WILL MOVE EAST AT ABOUT 15 TO 25 MPH. BRIEF WIND GUSTS TO 40 MPH...AND CLOUD TO GROUND LIGHTNING WILL CONTINUE TO BE HAZARDS THIS AFTERNOON AND EVENING HOURS. WAVE HEIGHTS COULD BUILD FROM 2 TO 4 FEET IN AND AROUND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NORTHERLY WINDS BEHIND THE COLD FRONT ARE EXPECTED TO BUILD WAVES IN THE NEAR SHORE WATERS OF LAKE MICHIGAN TO 3 TO 5 FEET. WAVES OF THAT HEIGHT ARE HAZARDOUS TO SMALL WATER CRAFT. RIP CURRENTS ARE ALSO POSSIBLE THURSDAY EVENING. THE WIND AND WAVES ARE EXPECTED TO SUBSIDE THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. WDM BEACHLER
In the hours before
Special weather statement, Jun 27, 11:49 AM EDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1149 AM EDT WED JUN 27 2007 MIZ059-271615- CLINTON- 1149 AM EDT WED JUN 27 2007 ...SPECIAL WEATHER STATEMENT... AT 1141 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CLINTON COUNTY NEAR WESTPHALIA...MOVING EAST AT 20 MPH. WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING... BRIEF HEAVY DOWNPOURS...ARE LIKELY WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE RILEY... MERLE BEACH... EAST DE WITT... SLEEPY HOLLOW STATE PARK... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. REMEMBER IF YOU CAN HEAR THUNDER YOU ARE CLOSE ENOUGH TO BE STRUCK. LAT...LON 4298 8481 4286 8481 4283 8437 4300 8437 COBB
Special weather statement, Jun 27, 12:16 PM EDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1216 PM EDT WED JUN 27 2007
MIZ059-066-067-271645-
CLINTON-EATON-INGHAM-
1216 PM EDT WED JUN 27 2007
...SPECIAL WEATHER STATEMENT...
AT 1211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS STRETCHING FROM LANSING TO SLEEPY HOLLOW STATE
PARK. THE STORMS WERE MOVING EAST AT 25 MPH.
WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...
AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
THE STORMS WILL MOST LOCATIONS IN EASTERN CLINTON COUNTY AND
NORTHEASTERN INGHAM COUNTY INCLUDING THE CITY OF LANSING THROUGH 200
PM EDT.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. IF
DRIVING SLOW DOWN OR PULL OFF THE SIDE OF THE ROAD TO AVOID
HYDROPLAINING. MINOR STREET FLOODING IS LIKELY IN POORLY DRAINED
AREAS.
LAT...LON 4279 8493 4254 8493 4254 8416 4277 8415
4278 8437 4309 8436
COBBSpecial weather statement, Jun 27, 1:03 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 103 PM EDT WED JUN 27 2007 MIZ066-073-271730- CALHOUN-EATON- 103 PM EDT WED JUN 27 2007 ...SPECIAL WEATHER STATEMENT... AT 1257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 8 MILES JUST NORTHEAST OF BATTLE CREEK...MOVING EAST AT 20 MPH. WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING... BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. THE STORMS WILL AFFECT THE FOLLOWING LOCATIONS THROUGH 200 PM EDT... RURAL TOWNSHIPS OF NORTHERN CALHOUN COUNTY AND THE SOUTHERN TOWNSHIPS OF EATON COUNTY INCLUDING INTERSTATE 69 BETWEEN MILE MARKERS 40 AND 55. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. IF DRIVING SLOW DOWN OR PULL OF THE SIDE OF THE ROAD. HEAVY RAINFALL WILL LIKELY CAUSE MINOR FLOODING OF LOW LYING AREAS. LAT...LON 4244 8526 4233 8524 4230 8472 4251 8472 COBB
Special weather statement, Jun 27, 2:20 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 220 PM EDT WED JUN 27 2007 MIZ046-271845- ISABELLA- 220 PM EDT WED JUN 27 2007 ...SPECIAL WEATHER STATEMENT... AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MOUNT PLEASANT...MOVING EAST AT 25 MPH. THE STORMS WILL AFFECT THE FOLLOWING LOCATIONS THROUGH 300 PM EDT... THE CENTRAL TOWNSHIPS OF ISABELLA COUTNY INCLUDING MOUNT PLEASANT. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. REMEMBER THAT IS YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK. LAT...LON 4371 8508 4351 8508 4351 8461 4372 8461 COBB
Special weather statement, Jun 27, 3:18 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
318 PM EDT WED JUN 27 2007
MIZ059-066-067-074-272100-
CLINTON-EATON-INGHAM-JACKSON-
318 PM EDT WED JUN 27 2007
...SPECIAL WEATHER STATEMENT...
AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS OVER CLINTON...EATON...INGHAM...AND
JACKSON COUNTIES. THE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS OF
50 MPH...FREQUENT LIGHTNING...AND HEAVY RAINFALL. THE STORMS WERE
MOVING TO THE EAST AT 25 MPH.
IF SKIES DARKEN IN YOUR AREA...TAKE COVER UNTIL THE STORMS HAVE
PASSED. MINOR FLOODING OF POORLY DRAINED AREAS IS ALSO LIKELY WITH
THESE STORMS.
LAT...LON 4208 8413 4208 8471 4242 8472 4243 8460
4244 8506 4277 8506 4278 8483 4312 8483
4312 8437 4278 8438 4278 8416
COBBLocal storm report, Jun 27, 3:24 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
324 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM TSTM WND GST BATTLE CREEK 42.30N 85.23W
06/27/2007 M48 MPH CALHOUN MI ASOS
BTL ASOS PEAK WIND GUST.
&&
OSTUNOThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 10:36 AM EDT | Special Weather Statement | GRR | Ingham | 24 min |
| Jun 27, 11:49 AM EDT | Special Weather Statement | GRR | Clinton | 26 min |
| Jun 27, 12:16 PM EDT | Special Weather Statement | GRR | Clinton, Eaton, Ingham | 29 min |
| Jun 27, 1:03 PM EDT | Special Weather Statement | GRR | Calhoun | 27 min |
| Jun 27, 1:27 PM EDT | Severe Thunderstorm Warning | GRR | Isabella | 48 min |
| Jun 27, 2:20 PM EDT | Special Weather Statement | GRR | Isabella | 25 min |
| Jun 27, 3:12 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun | 33 min |
| Jun 27, 3:18 PM EDT | Special Weather Statement | GRR | Clinton, Eaton, Ingham, Jackson | 102 min |
| Jun 27, 3:25 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 25 min |
| Jun 27, 3:29 PM EDT | Severe Thunderstorm Warning | GRR | Eaton, Ingham | 46 min |
| Jun 27, 4:11 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 49 min |
| Jun 27, 4:11 PM EDT | Severe Thunderstorm Warning | GRR | Eaton, Ingham | 49 min |
| Jun 27, 6:12 PM EDT | Special Weather Statement | GRR | Kalamazoo | 63 min |
| Jun 27, 6:32 PM EDT | Severe Thunderstorm Warning | GRR | Kalamazoo, Van Buren | 43 min |
| Jun 27, 7:50 PM EDT | Special Weather Statement | GRR | Calhoun | 55 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.